Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mike06

Topical Antibiotic Dangers?

Recommended Posts

This may be a dumb question but do topical antibiotics have any of the same dangers as oral antibiotics? I know that acne bacteria can eventually become resistant to topical antibiotics, but can topical antibiotics somehow cause gut issues or any of the other terrible side effects that oral ones cause? I know you are not swallowing topical ones but they are clearly absorbed in your body through your skin. I am using Duac right now on my face, neck, and shoulders and it is working great. Thanks in advance!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×